Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 4729318, 11 pages
https://doi.org/10.1155/2018/4729318
Research Article

A Conjugate Gradient Algorithm under Yuan-Wei-Lu Line Search Technique for Large-Scale Minimization Optimization Models

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2School of Mathematics and Statistics, Baise University, Baise, Guangxi 533000, China
3Business School, Guangxi University, Nanning, Guangxi 530004, China
4Thai Nguyen University of Economics and Business Administration, Thai Nguyen, Vietnam

Correspondence should be addressed to Xiangrong Li; moc.361@86ilrx

Received 17 October 2017; Accepted 27 November 2017; Published 15 January 2018

Academic Editor: Guillermo Cabrera-Guerrero

Copyright © 2018 Xiangrong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangrong Li, Songhua Wang, Zhongzhou Jin, and Hongtruong Pham, “A Conjugate Gradient Algorithm under Yuan-Wei-Lu Line Search Technique for Large-Scale Minimization Optimization Models,” Mathematical Problems in Engineering, vol. 2018, Article ID 4729318, 11 pages, 2018. https://doi.org/10.1155/2018/4729318.